Document Type

Article

Publication Date

1989

Publication Source

Differential and Integral Equations: An International Journal for Theory and Applications

Abstract

For the third order differential equation (see PDF), subintervals of (a,b) of maximal length are characterized, in terms of the Lipschitz coefficients (see PDF) on which certain boundary value problems possess unique solutions. The techniques for determining best interval length involve applications of the Pontryagin Maximum Principle along with uniqueness implies existence arguments.

Inclusive pages

397-404

ISBN/ISSN

0893-4983

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

2

Volume

2

Issue

4

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS